Alert archive / Indiana / Heat Advisories in 2012
Heat Advisory 1, NWS Indianapolis, IN
NWS Indianapolis, IN issued this heat advisory at May 25, 2012, 2:49 PM EDT for 39 counties in Indiana. It took effect at May 26, 2012, 12:00 PM EDT. It was in force for 31 hr.
The area
The counties it named.
The facts
- Issued
- May 25, 2012, 2:49 PM EDT (18:49 UTC)
- In effect from
- May 26, 2012, 12:00 PM EDT
- Expired
- May 27, 2012, 7:22 PM EDT
- In force
- 31 hr
- Issued by
- NWS Indianapolis, IN
All 39 counties
Bartholomew County, IN, Boone County, IN, Brown County, IN, Carroll County, IN, Clay County, IN, Clinton County, IN, Daviess County, IN, Decatur County, IN, Delaware County, IN, Fountain County, IN, Greene County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Howard County, IN, Jackson County, IN, Jennings County, IN, Johnson County, IN, Knox County, IN, Lawrence County, IN, Madison County, IN, Marion County, IN, Martin County, IN, Monroe County, IN, Montgomery County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Sullivan County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Vigo County, IN, Warren County, IN
The radar
The Indianapolis radar (KIND), 15 km from the middle of the area, began a volume at 18:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 6.8 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1915 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- -27 m²/s²
- 0-3 km storm-relative helicity
- 23 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
201 WWUS73 KIND 251849 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 249 PM EDT FRI MAY 25 2012 ...RECORD BREAKING HEAT EXPECTED THIS WEEKEND... .AS A STRONG RIDGE RESIDES OVER THE REGION THIS WEEKEND...SUNNY SKIES AND HOT CONDITIONS WILL DEVELOP WITH HEAT INDEX VALUES IN THE MIDDLE 90S EXPECTED SATURDAY...AND EVEN WARMER HEAT INDICES IN THE UPPER 90S TO AROUND 100 DEGREES ANTICIPATED FOR SUNDAY. INZ021-028>031-035>049-051>057-060>065-067>072-260300- /O.NEW.KIND.HT.Y.0001.120526T1600Z-120528T0000Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 249 PM EDT FRI MAY 25 2012 ...HEAT ADVISORY IN EFFECT FROM NOON SATURDAY TO 8 PM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM NOON SATURDAY TO 8 PM EDT SUNDAY. * TEMPERATURE: HEAT INDEX VALUES IN THE MIDDLE 90S FOR SATURDAY...AND EVEN WARMER HEAT INDICES IN THE UPPER 90S TO AROUND 100 DEGREES FOR SUNDAY. OVERNIGHT HEAT INDICES WILL ALSO BE QUITE WARM IN THE MID TO UPPER 70S. * IMPACTS: THOSE PLANNING TO SPEND TIME OUTDOORS THIS WEEKEND SHOULD TAKE EXTRA CARE TO AVOID SUNBURN AND DEHYDRATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$ SMF
10 follow-up statements
451 WWUS73 KIND 260123 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 923 PM EDT FRI MAY 25 2012 ...RECORD BREAKING HEAT EXPECTED THIS WEEKEND... .AS A STRONG RIDGE RESIDES OVER THE REGION THIS WEEKEND...SUNNY SKIES AND HOT CONDITIONS WILL DEVELOP WITH HEAT INDEX VALUES IN THE MIDDLE 90S EXPECTED SATURDAY...AND EVEN WARMER HEAT INDICES IN THE UPPER 90S TO AROUND 100 DEGREES ANTICIPATED FOR SUNDAY. INZ021-028>031-035>049-051>057-060>065-067>072-261000- /O.CON.KIND.HT.Y.0001.120526T1600Z-120528T0000Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 923 PM EDT FRI MAY 25 2012 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON SATURDAY TO 8 PM EDT SUNDAY... A HEAT ADVISORY REMAINS IN EFFECT FROM NOON SATURDAY TO 8 PM EDT SUNDAY. * TEMPERATURE: HEAT INDEX VALUES IN THE MIDDLE 90S FOR SATURDAY...AND EVEN WARMER HEAT INDICES IN THE UPPER 90S TO AROUND 100 DEGREES FOR SUNDAY. OVERNIGHT HEAT INDICES WILL ALSO BE QUITE WARM IN THE MID TO UPPER 70S. * IMPACTS: THOSE PLANNING TO SPEND TIME OUTDOORS THIS WEEKEND SHOULD TAKE EXTRA CARE TO AVOID SUNBURN AND DEHYDRATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$
150 WWUS73 KIND 260721 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 321 AM EDT SAT MAY 26 2012 ...RECORD BREAKING HEAT EXPECTED THIS WEEKEND... .AS A STRONG RIDGE RESIDES OVER THE REGION THIS WEEKEND...SUNNY SKIES AND HOT CONDITIONS WILL DEVELOP WITH HEAT INDEX VALUES IN THE MIDDLE 90S EXPECTED SATURDAY...AND EVEN WARMER HEAT INDICES IN THE UPPER 90S TO AROUND 100 DEGREES ANTICIPATED FOR SUNDAY. INZ021-028>031-035>049-051>057-060>065-067>072-261530- /O.CON.KIND.HT.Y.0001.120526T1600Z-120528T0000Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 321 AM EDT SAT MAY 26 2012 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM EDT SUNDAY... A HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM EDT SUNDAY. * TEMPERATURE: HEAT INDEX VALUES IN THE MIDDLE 90S FOR TODAY...AND EVEN WARMER HEAT INDICES IN THE UPPER 90S TO AROUND 100 DEGREES FOR TOMORROW. OVERNIGHT HEAT INDICES WILL ALSO BE QUITE WARM IN THE MID TO UPPER 70S. * IMPACTS: THOSE PLANNING TO SPEND TIME OUTDOORS THIS WEEKEND SHOULD TAKE EXTRA CARE TO AVOID SUNBURN AND DEHYDRATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$
331 WWUS73 KIND 261323 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 923 AM EDT SAT MAY 26 2012 ...RECORD BREAKING HEAT POSSIBLE TODAY AND SUNDAY... .AS A STRONG RIDGE RESIDES OVER THE REGION THIS WEEKEND...SUNNY SKIES AND HOT CONDITIONS WILL DEVELOP WITH HEAT INDEX VALUES IN THE MIDDLE 90S EXPECTED SATURDAY...AND EVEN WARMER HEAT INDICES IN THE UPPER 90S TO AROUND 100 DEGREES ANTICIPATED FOR SUNDAY. INZ021-028>031-035>049-051>057-060>065-067>072-262130- /O.CON.KIND.HT.Y.0001.120526T1600Z-120528T0000Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 923 AM EDT SAT MAY 26 2012 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT SUNDAY... A HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT SUNDAY. * TEMPERATURE: HEAT INDEX VALUES IN THE MIDDLE 90S FOR TODAY... AND EVEN WARMER HEAT INDICES IN THE UPPER 90S TO AROUND 100 DEGREES FOR SUNDAY. OVERNIGHT HEAT INDICES WILL ALSO BE QUITE WARM IN THE MID TO UPPER 70S. * IMPACTS: THOSE PLANNING TO SPEND TIME OUTDOORS THIS WEEKEND SHOULD TAKE EXTRA CARE TO AVOID SUNBURN AND DEHYDRATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$ SMF
273 WWUS73 KIND 261900 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 300 PM EDT SAT MAY 26 2012 ...RECORD BREAKING HEAT POSSIBLE LATE THIS AFTERNOON AND AGAIN ON SUNDAY... .AS A STRONG RIDGE RESIDES OVER THE REGION THIS WEEKEND...SUNNY SKIES AND HOT CONDITIONS WILL DEVELOP WITH HEAT INDEX VALUES IN THE MIDDLE 90S EXPECTED LATE THIS AFTERNOON...AND EVEN WARMER HEAT INDICES IN THE UPPER 90S TO AROUND 100 DEGREES ANTICIPATED FOR SUNDAY. INZ021-028>031-035>049-051>057-060>065-067>072-270300- /O.CON.KIND.HT.Y.0001.000000T0000Z-120528T0000Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 300 PM EDT SAT MAY 26 2012 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT SUNDAY... A HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT SUNDAY. * TEMPERATURE: HEAT INDEX VALUES IN THE MIDDLE 90S FOR LATE THIS AFTERNOON...AND EVEN WARMER HEAT INDICES IN THE UPPER 90S TO AROUND 100 DEGREES FOR SUNDAY. OVERNIGHT HEAT INDICES WILL ALSO BE QUITE WARM IN THE MID TO UPPER 70S. * IMPACTS: THOSE PLANNING TO SPEND TIME OUTDOORS THIS WEEKEND SHOULD TAKE EXTRA CARE TO AVOID SUNBURN AND DEHYDRATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$ SMF
973 WWUS73 KIND 262226 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 626 PM EDT SAT MAY 26 2012 ...RECORD BREAKING HEAT POSSIBLE SUNDAY... .A STRONG UPPER RIDGE OF HIGH PRESSURE ACROSS THE OHIO VALLEY AND LOWER GREAT LAKES WILL ALLOW THE HEAT TO CONTINUE INTO MEMORIAL DAY. HEAT INDEX VALUES NEAR 100 DEGREES ARE EXPECTED SUNDAY AFTERNOON. INZ021-028>031-035>049-051>057-060>065-067>072-270630- /O.CON.KIND.HT.Y.0001.000000T0000Z-120528T0000Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 626 PM EDT SAT MAY 26 2012 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT SUNDAY... * TEMPERATURE: HEAT INDEX VALUES NEAR 100 DEGREES FOR SUNDAY AFTERNOON. OVERNIGHT HEAT INDICES WILL ALSO BE QUITE WARM IN THE MID TO UPPER 70S. * IMPACTS: THOSE PLANNING TO SPEND TIME OUTDOORS THIS HOLIDAY WEEKEND SHOULD TAKE EXTRA CARE TO AVOID SUNBURN AND DEHYDRATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$
815 WWUS73 KIND 270132 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 932 PM EDT SAT MAY 26 2012 ...RECORD BREAKING HEAT POSSIBLE SUNDAY... .A STRONG UPPER RIDGE OF HIGH PRESSURE ACROSS THE OHIO VALLEY AND LOWER GREAT LAKES WILL ALLOW THE HEAT TO CONTINUE INTO MEMORIAL DAY. HEAT INDEX VALUES NEAR 100 DEGREES ARE EXPECTED SUNDAY AFTERNOON. INZ021-028>031-035>049-051>057-060>065-067>072-270945- /O.CON.KIND.HT.Y.0001.000000T0000Z-120528T0000Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 932 PM EDT SAT MAY 26 2012 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT SUNDAY... * TEMPERATURE: HEAT INDEX VALUES NEAR 100 DEGREES FOR SUNDAY AFTERNOON. OVERNIGHT HEAT INDICES WILL ALSO BE QUITE WARM IN THE MID TO UPPER 70S. * IMPACTS: THOSE PLANNING TO SPEND TIME OUTDOORS THIS HOLIDAY WEEKEND SHOULD TAKE EXTRA CARE TO AVOID SUNBURN AND DEHYDRATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$
108 WWUS73 KIND 270730 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 330 AM EDT SUN MAY 27 2012 ...RECORD BREAKING HEAT POSSIBLE TODAY... .A STRONG UPPER RIDGE OF HIGH PRESSURE ACROSS THE OHIO VALLEY AND LOWER GREAT LAKES WILL ALLOW THE HEAT TO CONTINUE INTO MEMORIAL DAY. HEAT INDEX VALUES NEAR 100 DEGREES ARE EXPECTED THIS AFTERNOON. INZ021-028>031-035>049-051>057-060>065-067>072-271530- /O.CON.KIND.HT.Y.0001.000000T0000Z-120528T0000Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 330 AM EDT SUN MAY 27 2012 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * IMPACTS: THOSE PLANNING TO SPEND TIME OUTDOORS THIS HOLIDAY WEEKEND SHOULD TAKE EXTRA CARE TO AVOID SUNBURN AND DEHYDRATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$
438 WWUS73 KIND 271345 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 945 AM EDT SUN MAY 27 2012 ...RECORD BREAKING HEAT POSSIBLE TODAY... .A STRONG UPPER RIDGE OF HIGH PRESSURE ACROSS THE OHIO VALLEY AND LOWER GREAT LAKES WILL ALLOW THE HEAT TO CONTINUE INTO MEMORIAL DAY. HEAT INDEX VALUES NEAR 100 DEGREES ARE EXPECTED THIS AFTERNOON. INZ021-028>031-035>049-051>057-060>065-067>072-272145- /O.CON.KIND.HT.Y.0001.000000T0000Z-120528T0000Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 945 AM EDT SUN MAY 27 2012 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * IMPACTS: THOSE PLANNING TO SPEND TIME OUTDOORS TODAY SHOULD TAKE EXTRA CARE TO AVOID SUNBURN AND DEHYDRATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$
247 WWUS73 KIND 271923 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 323 PM EDT SUN MAY 27 2012 ...HOT TEMPERATURES CONTINUE THROUGH THE EVENING... .A STRONG UPPER RIDGE OF HIGH PRESSURE ACROSS THE OHIO VALLEY AND LOWER GREAT LAKES WILL ALLOW THE HEAT TO CONTINUE. HEAT INDEX VALUES NEAR 100 DEGREES WILL CONTINUE INTO THIS EVENING. INZ021-028>031-035>049-051>057-060>065-067>072-280000- /O.CON.KIND.HT.Y.0001.000000T0000Z-120528T0000Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 323 PM EDT SUN MAY 27 2012 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * IMPACTS: THOSE PLANNING TO SPEND TIME OUTDOORS TODAY SHOULD TAKE EXTRA CARE TO AVOID SUNBURN AND DEHYDRATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$
993 WWUS73 KIND 272322 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 722 PM EDT SUN MAY 27 2012 ...HEAT ADVISORY IS CANCELLED... INZ021-028>031-035>049-051>057-060>065-067>072-280030- /O.CAN.KIND.HT.Y.0001.000000T0000Z-120528T0000Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 722 PM EDT SUN MAY 27 2012 ...HEAT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS CANCELLED THE HEAT ADVISORY. TEMPERATURES HAVE FALLEN IN TO TH UPPER 80S. HEAT INDEX READINGS ARE ONLY AROUND 90. THUS THE HEAT ADVISORY WILL BE CANCELLED. $$ PUMA
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this heat advisory went out at May 25, 2:37 PM EDT, 12 minutes earlier.
Area forecast discussion, May 25, 2:37 PM EDT, 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 237 PM EDT FRI MAY 25 2012 .UPDATE... THE LONG TERM SECTION HAS BEEN UPDATED BELOW && .SYNOPSIS... ISSUED AT 334 AM EDT FRI MAY 25 2012 ISOLATED THUNDERSTORMS WILL BE POSSIBLE TODAY AND THIS EVENING AS A COLD FRONT MOVES INTO CENTRAL INDIANA...STALLS...AND THEN MOVES BACK NORTH. HOWEVER...HIGH PRESSURE WILL QUICKLY BUILD BACK INTO THE REGION RESULTING IN POSSIBLE RECORD BREAKING HIGHS THIS WEEKEND. BEYOND THAT...THE NEXT CHANCE FOR RAIN AND COOLER TEMPS WILL BE AT THE BEGINNING OF NEXT WEEK. && .NEAR TERM /REST OF TODAY/... ISSUED AT 927 AM EDT FRI MAY 25 2012 THE MAIN FOCUS FOR TODAY IS RAIN/THUNDERSTORM CHANCES WITH A COLD FRONT THAT IS PROGGED TO MOVE INTO THE FORECAST AREA THIS MORNING. IT WILL BRIEFLY STALL AND THEN PUSH NORTHWARD LATE THIS EVENING. GFS FORECAST SOUNDINGS ARE SHOWING A VERY DRY COLUMN OF AIR...AND NAM TIME CROSS SECTIONS ARE SUPPORTING THE LIMITED MOISTURE AS WELL. SO...KEPT POPS AT SLIGHT CHANCE THIS MORNING WITH ONLY A SLIGHT INCREASE TO CHANCE POPS THIS AFTERNOON DURING THE MOST UNSTABLE PART OF THE DAY. STORMS SHOULD BE ISOLATED. TEMPS...LIKED THE WARMER NAM NUMBERS AS OPPOSED TO THE GFS. HOWEVER...DID BUMP THEM DOWN A DEGREE OR 2 DUE TO ANY INCREASED CLOUD COVER AND PRECIP WITH AFOREMENTIONED FRONT. && .SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/... ISSUED AT 334 AM EDT FRI MAY 25 2012 THE MAIN FOCUS OF THE SHORT TERM WILL BE THE HEAT THIS WEEKEND. FIRST...KEPT SLIGHT POPS ACROSS THE NORTHERN PORTIONS OF FORECAST AREA THROUGH THIS EVENING AS STALLED FRONT PUSHES BACK NORTH. TONIGHT...A RIDGE OF HIGH PRESSURE WILL BUILD INTO THE REGION AND DOMINATE THE FORECAST THROUGH THE WEEKEND. THE AMPLE SUNSHINE AND DRY AIR WILL ALLOW TEMPS TO REACH RECORD BREAKING NUMBERS IN THE MID 90S. WENT WITH STRAIGHT NAM ACROSS THE BOARD FOR HIGHS DURING THE SHORT TERM PERIOD...WHICH IS ABOUT 2 TO 4 DEGREES HIGHER THAN THE GFS. AS FAR AS OVERNIGHT LOWS...MODELS DID NOT SEEM TO BE ACCOUNTING FOR ANY RADIATIONAL COOLING. SO...WENT WITH ALLBLEND AND THEN DROPPED THOSE NUMBERS A DEGREE OR TWO. AT THIS TIME...WILL CONTINUE WITH SPS AND STRONG WORDING IN HWO IN REGARD TO HEAT FOR THIS WEEKEND. LATEST MODEL RUNS DID NOT COME IN WITH ANY HIGHER NUMBERS THAN PREVIOUS RUNS...AND THOSE HIGHS WERE WELL BELOW HEAT ADVISORY CRITERIA. && .LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... ISSUED AT 236 PM EDT FRI MAY 25 2012 MODELS ARE IN DECENT AGREEMENT ON THE MAIN PATTERN AND SAW NO REASON TO DEVIATE FROM ALLBLEND APPROACH. MONDAY NIGHT A COLD FRONT WILL BE MOVING THROUGH CENTRAL INDIANA KEEPING CHANCES FOR THUNDERSTORMS ACROSS THE AREA. WITH THE FRONTAL FORCING AND A WEAK SHORTWAVE THIS LOOKS LIKE THE BEST CHANCE FOR PRECIPITATION DURING THE FORECAST PERIOD. THE FRONTAL PASSAGE SHOULD ALSO ALLOW TEMPERATURES TO DECREASE THROUGH THE PERIOD. ON TUESDAY KEPT CHANCES FOR THUNDER GOING ALONG AND AHEAD OF THE FRONT BUT THESE WILL CLEAR OUT OF THE AREA BY TUESDAY NIGHT AS THE FRONT MOVES AWAY. DRY CONDITIONS WILL ARRIVE WITH HIGH PRESSURE AND BE IN PLACE UNTIL THURSDAY WHEN AN UPPER TROUGH APPROACHES THE AREA FROM THE NORTHWEST AND A FRONTAL SYSTEM MOVES UP ALONG THE OHIO RIVER. THESE FEATURES WILL KEEP CHANCES FOR PRECIPITATION IN THE FORECAST THROUGH FRIDAY. THE ARRIVAL OF THE UPPER LOW WILL DROP TEMPERATURES AS WELL WITH HIGHS ONLY IN THE UPPER 60S TO AROUND 70 FOR FRIDAY. && .AVIATION /DISCUSSION FOR 251800Z TAF ISSUANCE/... ISSUED AT 121 PM EDT FRI MAY 25 2012 FRONT CURRENTLY STALLED NEAR INTERSTATE 70 WILL SLOWLY WORK ITS WAY BACK NORTH THIS EVENING...SO LIGHT WINDS WITH CHANGES IN DIRECTION ARE LIKELY AT KHUF AND KIND FOR THE NEXT FEW HOURS BUT TRIED TO GET THE MAIN DIRECTION IN THERE. WILL SEE MORE CU FORM BUT HAVE DECIDED TO PULL OUT THE VCTS AT ALL BUT KBMG...WITH A STRONGER CAP IN PLACE TO THE NORTH DO NOT THINK COVERAGE EVEN JUSTIFIES A VCTS MENTION AT THIS POINT ALTHOUGH AN ISOLATED SHOWER/THUNDERSTORM WILL REMAIN POSSIBLE THROUGH 0Z. A FEW SMALL SHOWERS HAVE FORMED SOUTH OF KBMG AND IT IS MORE FEASIBLE THAT A STRIKE OF LIGHTNING COULD TAKE PLACE NEAR THERE SO WILL KEEP VICINITY MENTION THERE AT THIS TIME. MAV GUIDANCE IS SHOWING SOME MVFR VISIBILITY NEAR DAYBREAK BUT AT THIS TIME WITH THE DRY GROUND AND PRETTY WARM TEMPERATURES THINK IT IS UNLIKELY. && .IND WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY FROM NOON SATURDAY TO 10 PM EDT SUNDAY FOR INZ021- 028>031-035>049-051>057-060>065-067>072. && SYNOPSIS...TDUD NEAR TERM...TDUD/SMF SHORT TERM...TDUD LONG TERM....CP AVIATION...CP
Hazardous weather outlook, May 25, 4:40 AM EDT, 10 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 440 AM EDT FRI MAY 25 2012 INZ021-028>031-035>049-051>057-060>065-067>072-260845- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 440 AM EDT FRI MAY 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: WIDELY SCATTERED THUNDERSTORM ACTIVITY IS POSSIBLE THROUGH THIS EVENING. SEVERE STORMS ARE NOT EXPECTED. HAZARDS: CLOUD TO GROUND LIGHTNING. TIMING: ONGOING. DISCUSSION: A FRONTAL SYSTEM WILL STALL ACROSS CENTRAL INDIANA TRIGGERING SHOWERS AND ISOLATED THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. OUTLOOK: HOT CONDITIONS WILL OCCUR THIS HOLIDAY WEEKEND WITH HEAT INDEX VALUES APPROACHING THE MIDDLE 90S SATURDAY THROUGH MONDAY. THUNDERSTORM ACTIVITY IS POSSIBLE EARLY NEXT WEEK...MONDAY AND TUESDAY. SEVERE STORMS ARE NOT EXPECTED AT THIS TIME...BUT LIGHTNING IS A THREAT WITH ANY THUNDERSTORM. DISCUSSION: HOT CONDITIONS WILL DEVELOP OVER THE HOLIDAY WEEKEND. THOSE PLANNING TO SPEND TIME OUTDOORS THIS WEEKEND SHOULD TAKE EXTRA CARE TO AVOID SUNBURN AND DEHYDRATION. ANOTHER FRONT COULD BRING MORE STORMS EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE)
In the hours before
Special weather statement, May 25, 9:30 AM EDT, 5 hours 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 930 AM EDT FRI MAY 25 2012 INZ021-028>031-035>049-051>057-060>065-067>072-252030- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 930 AM EDT FRI MAY 25 2012 ...POTENTIALLY RECORD BREAKING HEAT POSSIBLE THIS WEEKEND... SUNNY SKIES AND HOT CONDITIONS WILL DEVELOP OVER THE HOLIDAY WEEKEND WITH HEAT INDEX VALUES IN THE MIDDLE 90S POSSIBLE BOTH SATURDAY AND SUNDAY. THOSE PLANNING TO SPEND TIME OUTDOORS THIS WEEKEND SHOULD TAKE EXTRA CARE TO AVOID SUNBURN AND DEHYDRATION. SMF
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.